Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Simple algebras and cohomology groups of arbitrary fields


Author: S. A. Amitsur
Journal: Trans. Amer. Math. Soc. 90 (1959), 73-112
MSC: Primary 18.00
MathSciNet review: 0101265
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.00

Retrieve articles in all journals with MSC: 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0101265-7
Article copyright: © Copyright 1959 American Mathematical Society